# SDR 2013FA0000094

- Difficulty date: February 2, 2013
- Submitted: February 15, 2013
- Operation: General aviation
- Aircraft: N8455Z
- Make and model: Piper PA-34-220T
- Aircraft serial: 348233003
- Engine: Cont TSIO360KB
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: 3859902
- Condition: Departed
- Location: Lt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP ON THE WING INCORRECTLY INSTALLED AFTER REFUELING, FUEL CAP EVENTUALLY DEPARTED THE ACFT INFLIGHT.  CAP WAS CHECKED DURING THE PREFLIGHT, AFTER REFUELING, AND THE CAP PLACEMENT WAS CLEARLY FLUSH WITH THE WING, AND THE "HANDLE" WAS FOLDED DOWN AND FLUSH.   LANDED IMMEDIATELY WITH MINIMAL FUEL LOSS.
